# SDR AALA2023012341001

- Difficulty date: November 25, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AFT LUG WEB RADIUS. MAINTENANCE REPLACED HINGE FITTING PER SRM 51-42-11.
